On Chebyshev Polynomials and Torus Knots

dc.contributor.authorGavrilik, A.M.
dc.contributor.authorPavlyuk, A.M.
dc.date.accessioned2010-11-04T10:29:22Z
dc.date.available2010-11-04T10:29:22Z
dc.date.issued2010
dc.description.abstractIn this work, we demonstrate that the q-numbers and their two-parameter generalization, the q,p -numbers, can be used to obtain some polynomial invariants for torus knots and links. First, we show that the q-numbers, which are closely connected with the Chebyshev polynomials, can also be related with the Alexander polynomials for the class T(s, 2) of torus knots, s being an odd integer, and used for finding the corresponding skein relation. Then, we develop this procedure in order to obtain, with the help of q, p - numbers, the generalized two-variable Alexander polynomials and to prove their direct connection with the HOMFLY polynomials and the skein relation of the latter.uk_UA
dc.description.abstractУ роботi показано, що q-числа та їх двопараметричнi узагальнення, q, p-числа можна використати для отримання деяких полiномiальних iнварiантiв торичних вузлiв i зачеплень. По-перше, показано, що q-числа, якi тiсно пов’язанi з полiномами Чебишова, можуть бути пов’язанi з полiномами Александера для класу T(s, 2) торичних вузлiв, де s – непарне цiле число, i використанi для знаходження вiдповiдного скейн-спiввiдношення. Потiм використано цю процедуру для отримання за допомогою q, p-чисел, двопараметричних узагальнених полiномiв Александера та показано зв’язок останнiх iз полiномiальними iнварiантами HOMFLY та їх скейн-спiввiдношенням.uk_UA
dc.description.sponsorshipThis research was partially supported by the Grant 29.1/028 of the State Foundation of Fundamental Research of Ukraine and by the Special Program of the Division of Physics and Astronomy of the NAS of Ukraine.uk_UA
dc.identifier.citationOn Chebyshev Polynomials and Torus Knots / A.M. Gavrilik, A.M. Pavlyuk // Укр. фіз. журн. — 2010. — Т. 55, № 1. — С. 129-134. — Бібліогр.: 21 назв. — англ.uk_UA
dc.identifier.issn2071-0194
dc.identifier.otherPACS 02.10.Kn,02.20.Uw
dc.identifier.urihttps://nasplib.isofts.kiev.ua/handle/123456789/13295
dc.language.isoenuk_UA
dc.publisherВідділення фізики і астрономії НАН Україниuk_UA
dc.statuspublished earlieruk_UA
dc.subjectЗагальні питання теоретичної фізикиuk_UA
dc.titleOn Chebyshev Polynomials and Torus Knotsuk_UA
dc.title.alternativeПро поліноми Чебишова і торичні вузлиuk_UA
dc.typeArticleuk_UA

Файли

Оригінальний контейнер

Зараз показуємо 1 - 1 з 1
Завантаження...
Ескіз
Назва:
17-Gavrilik.pdf
Розмір:
354.03 KB
Формат:
Adobe Portable Document Format

Контейнер ліцензії

Зараз показуємо 1 - 1 з 1
Завантаження...
Ескіз
Назва:
license.txt
Розмір:
929 B
Формат:
Item-specific license agreed upon to submission
Опис: